# SDR CAL960149

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: G2 Galley
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND G2 GALLEY FLOOR AND MOUNT BRACKET CORRODED.  THE MOUNT BRACKET AND FLOOR SKIN WERE REMOVED.  A NEW FLOOR SKIN WAS FABRICATED AND INSTALLED.  THE CORROSION WAS CLEANED FROM BLOCK TIE DOWN AND REBONDED AND A NEW UPPER SHELF WAS INSTALLED IAW MM 25-32-0 AND SRM 51-40-9 AND 51-10-2.  (M)
